MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; ECCENTRICAL GLENOSPHERE DIA. 40 MM

LIMACORPORATE S.P.A SMR SHOULDER; ECCENTRICAL GLENOSPHERE DIA. 40 MM
Model Number 1376.09.041
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 09/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Explanted components have been discarded therefore cannot be returned to manufacturer for identification and analysis.No review of manufacturing records for complained parts can be performed either since lot number is unknown.No x-rays, culture results nor pictures of explanted components were provided either.From follow-up communication with complaint source it was confirmed that no further information regarding the case can be retrieved, therefore no further root cause investigation is possible.Taking into account the involved product family smr shoulder, no adverse trend has been identified for reported issue in the last year.According to investigation carried out, no corrective action is needed for this event.If any additional information is received that would change or alter any conclusion, a supplemental report will be filed accordingly.The manufacturer will continue monitoring the market in order to detect any similar event.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2025 in order to treat patient for possible infection.Previous surgery is unknown, as well as complete product information of original implant.During revision irrigation and debridment was performed, and original components were replaced with new ones: - smr eccent.Glenosphere ø 40mm (part number 1376.09.041), - smr small/std connector +4 (part number 1374.15.324), - smr reverse humeral body short (part number 1352.15.005), - smr humeral extension + 9 mm (part number 1352.15.001), - smr reverse liner retentive (part number 1365.50.816).Surgery has been completed as intended.The patient is male, date of birth (b)(6) 1980.The event occurred in the united states.

Brand Name
SMR SHOULDER
Common Device Name
ECCENTRICAL GLENOSPHERE DIA. 40 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24210833
Report Number3008021110-2026-00087
Device Sequence Number5458485
Product Code PHX
UDI-Device Identifier08033390123112
UDI-Public8033390123112
Combination Product (Y/N)N
PMA/510(K) Number
K163397
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1376.09.041
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown